Medical Questions > Womens Health > Infertility Forum

Clomid And Hcg Shot And Late Period

Hi, I am on my 3rd round of clomid on 100mg. Then on the 10 dpo I got my hcg shot. That hurt!
What im asking is, I know clomid makes your ovulation more painful. But after ovulation I still get cramps and it gets worse after the hcg shot and now im 4 days late. Havent checked it coz I think af is coming anyway :( but the cramps are really bad. During my first two rounds of clomid, my period is never late. Can the hcg shot be causing it now? Been ttc for 2 years.
Did you find this post helpful?
|

replied October 24th, 2005
Update...
This is my 5th day overdue. I tested this morning and have a positive result. But I still have the cramps. I tested today, which is 8 days after my hcg shot, is it still too early?
|
Did you find this post helpful?

replied October 25th, 2005
Even if there are no replies, just to let ppl know, I went to the doctor last night, and im 18 days pregnant :) he gave me meds for the cramps tho. Cross my fingers I hope I can maintain this pregnancy this time.
|
Did you find this post helpful?

replied October 26th, 2005
Crongradulations!!!!!!! :d
|
Did you find this post helpful?

replied October 31st, 2005
Just a little update. Dont care if noone reads this (thx btw busymomofthree).
The doctor aborted my pregnancy today, at 24 days ( I know coz im under fertility treatment due to pcos)
turned out it was ectopic. I was only given a shot hoping the fetus can die out and come out naturally, which it did I think, there were lumps of blood/meat when I went to pee this afernoon.
So if anyone has cramps during their pregnancy, and especially if accompanied with spotting/bleeding, its not normal. Go to your doctor immediately. I dont think pregnancy should be painful at early stages.
This is funny, my ectopic pregnancy was caused by the side effects of my fertility drugs. I had clomid and ovidrel shot.
Now im so confused. I cant ovulate without the meds, but the meds make it ectopic. What the hell am I supposed to do?

Ran out of tears today.
|
Did you find this post helpful?

replied November 4th, 2005
So Sorry
I am so sorry to hear what you are going through. I know that it must be unbearable.

Please take care of yourself.
|
Did you find this post helpful?

replied November 5th, 2005
I am so sorry. I know that probably dosen't make you feel better. I know how you feel, I had a miscarriage in september. It is awful. Let me know if you want to talk.
|
Did you find this post helpful?

replied November 13th, 2005
Experienced User
Thinking of You
I am currently on clomid and ttc with endometriosis. I can't imagine what you are going through or how you are feeling, but please if you need anything let me know...Just to talk or whatever. I don't know if you are religious, and I don't want to step on your toes, but god doesn't make mistakes...And everything happens for a reason even if we don't understand it. Just trying to get pregnant is huge and stressful, and now you have to deal with all of this too. I am thinking of you, please take care of yourself.
|
Did you find this post helpful?

replied November 13th, 2005
Thanx everyone for all ur supporting comments, I needed that :)
im getting better now, trying to get back on my feet again.
|
Did you find this post helpful?

replied April 17th, 2009
know
hcg i00%
|
Did you find this post helpful?
Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....